Holomorphic extension from weakly pseudoconcave CR manifolds

Andrea Altomani; C. Denson Hill; Mauro Nacinovich; Egmont Porten

Rendiconti del Seminario Matematico della Università di Padova (2010)

  • Volume: 123, page 69-90
  • ISSN: 0041-8994

How to cite


Altomani, Andrea, et al. "Holomorphic extension from weakly pseudoconcave CR manifolds." Rendiconti del Seminario Matematico della Università di Padova 123 (2010): 69-90. <http://eudml.org/doc/243633>.

author = {Altomani, Andrea, Denson Hill, C., Nacinovich, Mauro, Porten, Egmont},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {trace pseudoconcave; extension of CR functions},
language = {eng},
pages = {69-90},
publisher = {Seminario Matematico of the University of Padua},
title = {Holomorphic extension from weakly pseudoconcave CR manifolds},
url = {http://eudml.org/doc/243633},
volume = {123},
year = {2010},

AU - Altomani, Andrea
AU - Denson Hill, C.
AU - Nacinovich, Mauro
AU - Porten, Egmont
TI - Holomorphic extension from weakly pseudoconcave CR manifolds
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 2010
PB - Seminario Matematico of the University of Padua
VL - 123
SP - 69
EP - 90
LA - eng
KW - trace pseudoconcave; extension of CR functions
UR - http://eudml.org/doc/243633
ER -


  1. [AMN] A. Altomani - C. Medori - M. Nacinovich, The CR structure of minimal orbits in complex flag manifolds, J. Lie Theory, 16 (2006), pp. 483--530. Zbl1120.32023MR2248142
  2. [BR] M. S. Baouendi - L. P. Rothschild, Cauchy Riemann functions on manifolds of higher codimension in complex space, Invent. Math., 101 (1990), pp. 45--56. Zbl0712.32009MR1055709
  3. [BT1] M. S. Baouendi - F. Treves, A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. Math., 113 (1981), pp. 387--421. Zbl0491.35036MR607899
  4. [BT2] M. S. Baouendi - F. Treves, About the holomorphic extension of CR functions on real hypersurfaces in complex space, Duke Math. J., 51, no. 1 (1984), pp. 77--107. Zbl0564.32011MR744289
  5. [B] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J., 32 (1965), pp. 1--21. Zbl0154.08501MR200476
  6. [Bo] A. Boggess, CR extendability near a point where the first Levi form vanishes, Duke Math. J., 48 (1981), pp. 665--684. Zbl0509.32006MR630590
  7. [BP] A. Boggess - J. Polking, Holomorphic extensions of C R functions, Duke Math. J., 49 (1982), pp. 757--784. Zbl0506.32003MR683002
  8. [DS] T. C. Dinh - F. Sarkis, Wedge removability of metrically thin sets and application to the CR meromorphic extension, Math. Z., 238 (2001), pp. 639--653. Zbl1002.32027MR1869700
  9. [DH] P. Dolbeault - G. Henkin, Chaines holomorphes de bord donné dans un ouvert q-concave de C P n , Bull. Soc. Math. France, 125 (1997), pp. 383--445. Zbl0942.32007MR1605457
  10. [FR] J. E. Fornaess - C. Rea, Local holomorphic extendability and nonextendability of CR-functions on smooth boundaries, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 12, no. 3 (1985), pp. 491--502. Zbl0587.32035MR837258
  11. [HL] R. Harvey - B. Lawson, On boundaries of complex analytic varieties, Part II, Ann. Math., 106 (1977), pp. 213--238. Zbl0361.32010MR499285
  12. [HN1] C. D. Hill - M. Nacinovich, A weak pseudoconcavity condition for abstract almost CR manifolds, Invent. Math., 142 (2000), pp. 251--283. Zbl0973.32018MR1794063
  13. [HN2] C. D. Hill - M. Nacinovich, Fields of CR meromorphic functions, Rend. Sem. Mat. Univ. Padova, 111 (2004), pp. 179--204. Zbl1121.32018MR2076739
  14. [HN3] C. D. Hill - M. Nacinovich, Elementary pseudoconcavity and fields of CR meromorphic functions, Rend. Sem. Mat. Univ. Padova, 113 (2005), pp. 99--115. Zbl1167.32301MR2168982
  15. [HN4] C. D. Hill - M. Nacinovich, Conormal suspensions of differential complexes, J. Geom. Anal., 10, 3 (2000), pp. 496--537. Zbl0989.58007MR1794574
  16. [HT] C. D. Hill - G. Taiani, Families of analytic discs in n with boundaries on a prescribed CR submanifold, Ann. Sc. Norm. Pisa, 5 (1978), pp. 327--380. Zbl0399.32008MR501906
  17. [J] B. Jöricke, Deformation of CR-manifolds, minimal points and CR-manifolds with the microlocal analytic extension property, J. Geom. Anal., 6 (1996), pp. 555--611. Zbl0917.32007MR1601405
  18. [MN1] C. Medori - M. Nacinovich, Levi-Tanaka algebras and homogeneous CR manifolds, Compositio Mathematica, 109 (1997), pp. 195--250. Zbl0955.32029MR1478818
  19. [MN2] C. Medori - M. Nacinovich, Classification of semisimple Levi-Tanaka algebras, Ann. Mat. Pura Appl., CLXXIV (1998), pp. 285--349. Zbl0999.17039MR1746933
  20. [MN3] C. Medori - M. Nacinovich, Complete nondegenerate locally standard CR manifolds, Math. Ann., 317 (2000), pp. 509--526. Zbl1037.32031MR1776115
  21. [MN4] C. Medori - M. Nacinovich, Algebras of infinitesimal CR automorphisms, J. Algebra, 287 (2005), pp. 234--274. Zbl1132.32013MR2134266
  22. [M] J. Merker, Global minimality of generic manifolds and holomorphic extendibility of CR functions, IMRN, 8 (1994), pp. 329--342. Zbl0815.32007MR1289578
  23. [MP1] J. Merker - E. Porten, On the local meromorphic extension of CR meromorphic mappings, Ann. Polon. Math., 70 (1998), pp. 163--193. Zbl0927.32024MR1668724
  24. [MP2] J. Merker - E. Porten, Metrically thin singularities of integrable CR functions, Internat. J. Math., 11 (2000), pp. 857--872. Zbl0967.32010MR1792956
  25. [MP3] J. Merker - E. Porten, Characteristic foliations on maximally real submanifolds of n and removable singularities for CR functions, IMRP, Volume 2006 (2006), Article ID 72069, pp.1--131. Zbl1122.32023MR2268488
  26. [MP4] J. Merker - E. Porten, Holomorphic Extension of CR Functions, Envelopes of Holomorphy, and Removable Singularities, IMRS, Volume 2006 (2006), Article ID 28925, pp.1--286. Zbl1149.32019MR2270252
  27. [NV] M. Nacinovich - G. Valli,Tangential Cauchy-Riemann complexes on distributions, Ann. Mat. Pura Appl., 146 (1987), pp. 123--160. Zbl0631.58024MR916690
  28. [S] J. Sjöstrand, The FBI transform for CR submanifolds of n , Prépublications Mathématiques Orsay 1982. 
  29. [T1] J.-M. Trépreau, Sur le prolongement holomorphe des fonctions CR définies sur une hypersurface reelle de classe C 2 , Invent. Math., 83 (1986), pp. 583--592. Zbl0586.32016MR827369
  30. [T2] J.-M. Trépreau, Sur la propagation des singularités dans les variétés CR, Bull. Soc. Math. Fr., 118 (1990), pp. 403--450. Zbl0742.58053MR1090408
  31. [T] F. Treves, Hypoanalytic Structures: Local Theory, Princeton Univ. Press 1992. Zbl0787.35003MR1200459
  32. [Tu1] A. E. Tumanov, Extension of CR-functions into a wedge from a manifold of finite type, Math. USSR Sb., 64 (1989), pp. 129--140. Zbl0692.58005MR945904
  33. [Tu2] A. E. Tumanov, On the propagation of extendability of CR functions, Complex Analysis and Geometry, Proc. of the Conference in Trento 1995. Lecture Notes in Pure and Appl. Math., 173 (Dekker 1996), pp. 479--498. Zbl0849.32013

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.